| Model Number |
H7493941812350 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.Date of event- used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that stent dislodgement occurred.A 3.50 x 12mm synergy xd drug-eluting stent was advanced for treatment.However, the stent came off while being inserted into the guidezilla guide-extension catheter and both devices came out together with the stent deformed.A new stent was used to complete the procedure.No patient complications were reported.